How are you? What other symptoms are present? Bitter taste in the mouth or saliva can be caused by a variety of issues including gastrointestinal conditions such as acid reflux, gum or dental problems, side effect of medications and even hormonal causes. If it persists, consult your dentist and attending physician for initial evaluation. Take care and do keep us posted.
Hi Dr. Santos! Thanks for your reply. Other symptoms are weight loss, headache upon rising in the morning but goes away during the day, my saliva in the morning is sometimes mixed with small spot of old colored blood together with the bitter taste light yellow color. Thanks for your advise to see a doctor. Just today I've seen ENT doc and he has prescribed me antibiotic for 10 days and after that is 2 months of spray in both nostrils. Few months ago I have underwent several exams like barium swallow and endoscopy. They all showed good results. The doctor thought I have GERD but I don't have any heartburn but only bloated and I always burp. This is all what I can write you for today. Once again thanks a lot for taking your time for me. God bless you.
Hello Dr. Santos! Many thanks for your reply. I am going to see my family doctor next month and must ask her to give me a referral note to see a Dentist and a GI. Few months ago I went to an Endocronologist and she told me I don't have GERD (eventhough I burp and am bloated) because I don't have any heartburn. I have had Endoscopy and the result was just a Mild Gastritis therefore no medication was given. For the Barium Swallow test the result is negative, thank God. Last week I went to ENT and he gave me Dexamycim (eye drops) 2 drops in each nostril 3 x a day for 10 days to be followed afterwards with Avamys fluticasone furoate nasal spray suspension for 2 months. For my morning bitter taste saliva the doctors are not sure if it has something to do with my medications which are as follows: Alendronate one tablet once a week for my Osteoporosis, Calcium 600 + D3 too. then I have Telfast 800 mg for my Allergie Rhinitis, Metformin 2 x a day 'cause I'm DM type 2, Simvastatin 10 mg - for cholesterol and Vit. E 400 IU. I took five years of Tamoxifen then changed to Femara because I have had Lumpectomy in September, 2003. Praise the Lord I am cancer free now. BTW I have also Rectozorin for my Hemorrhoid. It bleeds because I'm always constipated. My headache upon waking up in the morning just disappeared during the day but if it insists Coldex is a great help. Maraming salamat po doctora. Pinay din ako pero 34 anyos nang nasa labas na ng ating mahal na bansa. God bless you and all the Medhelp people!
Thanks for the update. It is good to hear from another kababayan and that you have already seen a doctor. How are you with the antibiotic prescribed? If GERD was ruled out a few months ago, you my need re-evaluation again from your gastroenterologist especially with the symptoms present. Side effect of your maintenance medications can not be truly ruled out at this point. Drink plenty of fluids and continue to maintain your blood glucose. Your headache can be due to primary headache and may also be associated with your allergic rhinitis. Take care always and best regards.
Hi Doctor Santos! Thanks a lot for your reply. I have had a hard time in searching where to find you and at last you're here. Thank you very much indeed. Looking for you too in the facebook pero wala ka. Kasi may mahalagang tanong ko sa 'yo ito: may bayad pala ako dito sa Medhelp? kasi nakita kong may bayad daw kung ang Doctor ang mag answer. Pero wala akong pera, madre ako eh.... paciencia nalang ha. Dasal nalang ang bayad ko sa yo, okay? Thanks again and God bless you and all your Medhelp people. Hoping to hear from you again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.